BROWSE

Related Scientist

Jaehyun, Hong's photo.

Jaehyun, Hong
복소기하학 연구단
more info

ITEM VIEW & DOWNLOAD

Simplicity of tangent bundles of smooth horospherical varieties of Picard number one

Cited 0 time in webofscience Cited 0 time in scopus
15 Viewed 0 Downloaded
Title
Simplicity of tangent bundles of smooth horospherical varieties of Picard number one
Author(s)
Jaehyun Hong
Publication Date
2022-03
Journal
Comptes Rendus Mathematique, v.360, pp.285 - 290
Publisher
Academie des sciences
Abstract
© 2022 Elsevier Masson SAS. All rights reserved.Recently, Kanemitsu has discovered a counterexample to the long-standing conjecture that the tangent bundle of a Fano manifold of Picard number one is (semi)stable. His counterexample is a smooth horospherical variety. There is a weaker conjecture that the tangent bundle of a Fano manifold of Picard number one is simple. We prove that this weaker conjecture is valid for smooth horospherical varieties of Picard number one. Our proof follows from the existence of an irreducible family of unbendable rational curves whose tangent vectors span the tangent spaces of the horospherical variety at general points.
URI
https://pr.ibs.re.kr/handle/8788114/12154
DOI
10.5802/crmath.299
ISSN
1631-073X
Appears in Collections:
Center for Complex Geometry (복소기하학 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse